It is currently Mon Aug 21, 2017 8:12 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Mon Jun 11, 2012 6:19 pm 
Offline
New Poster
New Poster

Joined: Mon Jun 11, 2012 5:34 pm
Posts: 1
I have been on Suboxone for a year. I've been on 2-3 mgs per day for the whole time. I've never had any problems with side effects. Then just about 4 weeks ago I started vomiting all night, ever since then I've been so nauseous 24/7 and even throwing up sometimes. I cant barely even keep food and water down. I went to the ER today and he did about a million test. Everything came back perfectly normal (kidneys, liver, gall bladder, and colon) He said it couldn't be bacteria or a virus because its been too long, He even checked for diabetes and anemia. He said that it has to be the suboxone. that doesn't make any sense to me, why would I all of a sudden get side effects after a year, especially since I haven't changed my dosage. Has any one heard of this? Im scared to quit because of the withdrawal but I cant handle the nausea, I've even lost 15 pounds because I cant eat.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jun 11, 2012 11:37 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
WOW...........

well I see nobodys replied yet, I was hoping someone would see this that might have had a similar experience.

I dont know if I'll be much help, but if I were in your position Id lower my dose. If it IS a side effect, it should go away or at least greatly improve with a lower dose. Have you tried that in the last week??

since you usually take 2-3 mg, maybe take one to one and a half mg??? for a few days and see hown you feel????

the only time I ever puked or was nausiated like that for longer than a day, was when I was pregnant. and I didnt know I was pregnant (wasnt soposed to be ABLE to be) and I had been puking for about 2 weeks , all day every day. They did a blood test at the ER , and thats when I found out. LOL
but I wasnt on suboxone.

Good luck
I hope you find a solution soon ......prayin to the porcelin gods is never fun :shock:

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
 Post subject: Side Effect?
PostPosted: Tue Jun 12, 2012 12:14 am 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2802
Location: Southwest
Carrie2018, I'm with you. How the heck can a side effect suddenly come up years later. My guess is that your doctor and ER haven't been able to figure out what is wrong with you so he blames the Suboxone. It just doesn't make sense. The only time I've heard of someone having nausea was when they were inducted with too much. That happened to me and my doctor and nurse just blew me off saying it couldn't have been the Sub.

Your case is totally different and there is some test they haven't done yet that would diagnose it. Maybe go to a specialist and see if they can find anything wrong.

Sorry you are having this discomfort and I hope you find a competent Dr. that will be able to help.

Rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Tue Jun 12, 2012 8:35 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
I agree with Rule - they don't know what it is so they are blaming a drug they are unfamiliar with. I'd also advice you to see another doctor/specialist. You're obviously sick. I hope they figure it out soon.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: Yahoo [Bot] and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group